Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 20568, 20 pages
http://dx.doi.org/10.1155/IJMMS/2006/20568

Dispersion properties of ergodic translations

Dipartimento di Matematica e Informatica, Università di Camerino, via Madonna delle Carceri, Camerino 62032, Italy

Received 19 November 2005; Revised 23 January 2006; Accepted 25 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Aaronson and M. Keane, “The visits to zero of some deterministic random walks,” Proceedings of the London Mathematical Society. Third Series, vol. 44, no. 3, pp. 535–553, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Alessandri and V. Berthé, “Three distance theorems and combinatorics on words,” L'Enseignement Mathématique, vol. 44, no. 1-2, pp. 103–132, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. Cartier, “An introduction to zeta functions,” in From Number Theory to Physics (Les Houches, 1989), M. Waldschmidt, P. Moussa, J.-M. Luck, and C. Itzykson, Eds., pp. 1–63, Springer, Berlin, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. P. Cornfeld, S. V. Fomin, and Ya. G. Sinaĭ, Ergodic Theory, vol. 245 of Fundamental Principles of Mathematical Sciences, Springer, New York, 1982. View at Zentralblatt MATH · View at MathSciNet
  5. S. De Bièvre and G. Forni, “On the growth of averaged Weyl sums for rigid rotations,” Studia Mathematica, vol. 130, no. 3, pp. 199–212, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Florek, “Une remarque sur la repartition des nombres nξ mod 1,” Colloquium Mathematicum (Wroclaw), vol. 2, pp. 323–324, 1951. View at Google Scholar
  7. C. Godrèche, J. M. Luck, and F. Vallet, “Quasiperiodicity and types of order: a study in one dimension,” Journal of Physics A, vol. 20, no. 13, pp. 4483–4499, 1987. View at Google Scholar · View at MathSciNet
  8. A. G. Kachurovskii, “The rate of convergence in ergodic theorems,” Russian Mathematics Surveys, vol. 51, no. 4, pp. 653–703, 1996. View at Publisher · View at Google Scholar
  9. J.-P. Kahane, Some Random Series of Functions, vol. 5 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, 2nd edition, 1985. View at Zentralblatt MATH · View at MathSciNet
  10. A. I. Khinchin, Continued Fractions, University of Chicago Press, Illinois, 1964. View at Zentralblatt MATH · View at MathSciNet
  11. L. Kuipers and H. Niederreiter, Uniform Distribution of Sequences, John Wiley & Sons, New York, 1974. View at Zentralblatt MATH · View at MathSciNet
  12. A. G. Postnikov, “Tauberian theory and its applications,” Proceedings of the Steklov Institute of Mathematics, vol. 144, no. 2, p. 138, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. M. Rockett and P. Szüsz, Continued Fractions, World Scientific, New Jersey, 1992. View at Zentralblatt MATH · View at MathSciNet
  14. N. B. Slater, “The distribution of the integers N for which θN<φ,” Proceedings of the Cambridge Philosophical Society, vol. 46, pp. 525–534, 1950. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. E. Su, “Convergence of random walks on the circle generated by an irrational rotation,” Transactions of the American Mathematical Society, vol. 350, no. 9, pp. 3717–3741, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet